# SDR FDEA2018080391914

- Difficulty date: July 19, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 97,795 hours, 41,578 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: AEA05262
- Condition: Cracked
- Location: Bs 1374-1379
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT KEEL BEAM MACHINED DOUBLER AFT ANGLE HAD A CRACK BETWEEN FIVE FASTENERS.  REPLACED MACHINED DOUBLER IAW ARM 51-31-01, VOL 2, AND DWG NEA6078.
